i have been treated for dry flaky skin on the face with desonide. Then my Dr for arthuritis said its rosecea, and to use the tetrcylkine and met cream instead. now my skin is burning red itchy and flaky. i have stopped all treatment, taking lots of benadry because it looks like hives and i have had this for the last 3 days. how long will this reaction last? how long will i experience burning of my face?
I found this on the net about this drug:
This medication is used to treat a variety of skin conditions (e.g., eczema, dermatitis, allergies, rash). Desonide reduces the swelling, itching and redness that can occur in these types of conditions. Desonide is a mild corticosteroid.
My dad had rocesea and he found that red wine was a trigger. The way he found that this was a problem, was he went through his diet till he found what was going on. So this gives you an option for your treatment.
- Desonide Information for Consumers
- Desonide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desonide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
Hepatitis C - I have had hep c for almost 7 years now,how bad are the side effects of the interfero?
Posted 19 Dec 2009 • 4 answers
Posted 20 Feb 2010 • 2 answers
Posted 23 Oct 2013 • 1 answer
Posted 18 Mar 2015 • 1 answer